# SDR SWI2024F00496

- Difficulty date: April 7, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Lt Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SLAT UNDERSIDE GOUGED AT APPROX LOC. WS128  TRAILING EDGE      (C-CHECK RO 6/17/2024)   REPAIRED GOUGE AT UNDERSIDE OF THE LH INBD SLAT AT APROX WS128 TRAILING EDGE REF MHIRJ REO 670-57-42-909 REV B DATED 2024-04-24. COMPLIED WITH TASK CARD 51-900-1002-SKY AND M-337
